Alert archive / Montana / Wind Chill Advisories in 2011

Wind Chill Advisory 1, NWS Great Falls, MT

January 9, 2011

NWS Great Falls, MT issued this wind chill advisory at Jan 9, 2011, 2:34 PM MST. It took effect at Jan 9, 2011, 5:00 PM MST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jan 9, 2011, 2:34 PM MST (21:34 UTC)
In effect from
Jan 9, 2011, 5:00 PM MST
Expired
Jan 10, 2011, 9:47 AM MST
In force
17 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

996 
WWUS45 KTFX 092134
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
234 PM MST SUN JAN 9 2011

MTZ009>011-013-044>047-051-100500-
/O.NEW.KTFX.WC.Y.0001.110110T0000Z-110110T1900Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CHOUTEAU-TOOLE-
LIBERTY-EASTERN PONDERA-BLAINE-FERGUS-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...HAVRE...BIG SANDY...FORT BENTON...
SHELBY...CHESTER...CONRAD...CHINOOK
234 PM MST SUN JAN 9 2011

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON MST MONDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON MST MONDAY. 

* TIMING AND MAIN IMPACT: GUSTY NORTH WINDS AT 15 TO 25 MPH WILL
  PRODUCE LOW WIND CHILL VALUES TONIGHT THROUGH MONDAY MORNING.

* WIND CHILL VALUES: EXPECT WIND CHILL VALUES TO RANGE FROM 20
  BELOW TO 30 BELOW THIS EVENING THROUGH MONDAY MORNING. FROSTBITE
  CAN OCCUR IN LESS THAN 30 MINUTES WITH THESE WIND CHILL VALUES.

* OTHER IMPACTS: THE GUSTY NORTH WINDS WILL ALSO ALLOW FOR AREAS
  OF BLOWING SNOW TO OCCUR THROUGH THE EVENING HOURS. VISIBILITIES
  COULD BE REDUCED TO LESS THAN ONE MILE AT TIMES IN BLOWING SNOW.

* LOCATIONS AFFECTED INCLUDE: CHINOOK...CONRAD...BROWNING...
  MARIAS PASS...LOGAN PASS...SHELBY...CHESTER...CUT BANK...
  HAVRE...BIG SANDY...FORT BENTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
3 follow-up statements
931 
WWUS45 KTFX 100445
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
945 PM MST SUN JAN 9 2011

MTZ048>050-101300-
/O.EXA.KTFX.WC.Y.0001.000000T0000Z-110110T1900Z/
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-
INCLUDING THE FOLLOWING LOCATIONS...CHOTEAU...STANFORD
945 PM MST SUN JAN 9 2011

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON MST MONDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON MST MONDAY. 

* TIMING AND MAIN IMPACT: GUSTY NORTHWEST TO NORTH WINDS OF 10 TO
  20 MPH WITH GUSTS TO 30 MPH WILL PRODUCE LOW WIND CHILL VALUES
  TONIGHT THROUGH MONDAY MORNING.

* WIND CHILL VALUES: WIND CHILL TEMPERATURES OF 20 BELOW TO 30
  BELOW ZERO ARE EXPECTED THROUGH MONDAY MORNING. FROSTBITE CAN
  OCCUR IN LESS THAN 30 MINUTES WITH THESE WIND CHILL VALUES.

* OTHER IMPACTS: THE GUSTY NORTH WINDS WILL ALSO CAUSE AREAS OF
  BLOWING SNOW. VISIBILITIES COULD BE REDUCED TO LESS THAN ONE
  MILE AT TIMES IN BLOWING SNOW.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...STANFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

MTZ009>011-013-044>047-051-101300-
/O.CON.KTFX.WC.Y.0001.000000T0000Z-110110T1900Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CHOUTEAU-TOOLE-
LIBERTY-EASTERN PONDERA-BLAINE-FERGUS-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...HAVRE...BIG SANDY...FORT BENTON...
SHELBY...CHESTER...CONRAD...CHINOOK...JUDITH GAP...LEWISTOWN...
LEWISTOWN DIVIDE
945 PM MST SUN JAN 9 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST MONDAY. 

* TIMING AND MAIN IMPACT: GUSTY NORTHWEST TO NORTH WINDS OF 10 TO
  20 MPH WITH GUSTS TO 30 MPH WILL PRODUCE LOW WIND CHILL VALUES
  TONIGHT THROUGH MONDAY MORNING.

* WIND CHILL VALUES: WIND CHILL TEMPERATURES OF 20 BELOW TO 30
  BELOW ZERO ARE EXPECTED THROUGH MONDAY MORNING. FROSTBITE CAN
  OCCUR IN LESS THAN 30 MINUTES WITH THESE WIND CHILL VALUES.

* OTHER IMPACTS: THE GUSTY NORTH WINDS WILL ALSO CAUSE AREAS OF
  BLOWING SNOW. VISIBILITIES COULD BE REDUCED TO LESS THAN ONE
  MILE AT TIMES IN BLOWING SNOW.

* LOCATIONS AFFECTED INCLUDE: CHINOOK...CONRAD...CHESTER...
  SHELBY...BROWNING...CUT BANK...HAVRE...BIG SANDY...FORT
  BENTON...JUDITH GAP...LEWISTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
276 
WWUS45 KTFX 101134
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
434 AM MST MON JAN 10 2011

MTZ009>011-013-044>051-101900-
/O.CON.KTFX.WC.Y.0001.000000T0000Z-110110T1900Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CHOUTEAU-TOOLE-
LIBERTY-EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...HAVRE...BIG SANDY...FORT BENTON...
SHELBY...CHESTER...CONRAD...CHINOOK...CHOTEAU...STANFORD...
JUDITH GAP...LEWISTOWN...LEWISTOWN DIVIDE
434 AM MST MON JAN 10 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY. 

* TIMING AND MAIN IMPACT: GUSTY NORTHWEST WINDS OF 10 TO 20 MPH
  WITH GUSTS TO 30 MPH WILL PRODUCE BITTERLY COLD WIND CHILL
  VALUES THROUGH THIS MORNING.

* WIND CHILL VALUES: WIND CHILL TEMPERATURES OF 20 BELOW TO 30 
  BELOW ZERO ARE EXPECTED THROUGH THE MORNING. FROSTBITE 
  CAN OCCUR IN LESS THAN 30 MINUTES WITH THESE WIND CHILL 
  VALUES.

* OTHER IMPACTS: GUSTY WINDS MAY ALSO CAUSE AREAS OF BLOWING SNOW.
  VISIBILITIES COULD BE REDUCED TO LESS THAN ONE MILE AT TIMES IN
  BLOWING SNOW.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...STANFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
511 
WWUS45 KTFX 101647
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
947 AM MST MON JAN 10 2011

MTZ009>011-013-044>051-101800-
/O.CAN.KTFX.WC.Y.0001.000000T0000Z-110110T1900Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CHOUTEAU-TOOLE-
LIBERTY-EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...HAVRE...BIG SANDY...FORT BENTON...
SHELBY...CHESTER...CONRAD...CHINOOK...CHOTEAU...STANFORD...
JUDITH GAP...LEWISTOWN...LEWISTOWN DIVIDE
947 AM MST MON JAN 10 2011

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
WIND CHILL ADVISORY. 

WIND CHILL VALUES WILL GRADUALLY INCREASE THROUGHOUT THE DAY AS
WINDS DECREASE AND TEMPERATURES RISE SO HAVE CANCELLED WIND CHILL
ADVISORY.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this wind chill advisory went out at Jan 9, 10:17 AM MST, 4 hours 17 minutes earlier.

Area forecast discussion, Jan 9, 10:17 AM MST, 4 hours 17 minutes before

736
FXUS65 KTFX 091718
AFDTFX

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1716 AM MST SUN JAN 9 2011

.UPDATE...
CURRENT FORECAST IS ON TRACK WITH A JUST A FEW TWEAKS. WINTER
WEATHER ADVISORY FOR SNOW/BLOWING SNOW WILL REMAIN OUT. MAIN
IMPACT SEEMS TO MAINLY BE BLOWING SNOW...WITH ROADS CLOSED NORTH
OF HAVRE THIS MORNING. ANY NEW SNOW ACCUMULATIONS WILL GENERALLY
BE LESS THAN ONE HALF INCH IN THE ADVISORY REGION. NEW SNOW
ACCUMULATIONS AROUND THE REMAINDER OF THE REGION WILL GENERALLY BE
LESS THAN INCH IN MOST OTHER PLACES AS WELL. TEMPERATURES
CONTINUE TO FALL AND WILL NOT RECOVER MUCH TODAY...MAYBE ONLY RISE
2 OR 3 DEGREES FROM THE CURRENT TEMPERATURE. THIS AIRMASS IS QUITE
COLD AND WITH A BIT OF CLEARING...TEMPERATURES WILL FALL
QUICK...AS WEST YELLOWSTONE FELL TO 17 BELOW WITH JUST ONE HOUR OF
PARTIAL CLEARING SKIES THIS MORNING.

LOOKING AHEAD...THE REMAINDER OF THE FORECAST IS ON TRACK THROUGH
TUESDAY WITH LITTLE CHANGES. SCATTERED SNOW SHOWERS CONTINUE OVER
THE REGION ON MONDAY BUT THEN MOST AREAS DRY OUT FOR TUESDAY. IT
WILL REMAIN COLD TONIGHT THROUGH TUESDAY MORNING...THEN WARMER AIR
STARTS TO MOVE BACK IN ON TUESDAY AFTERNOON. BRUSDA

&&

.AVIATION...
UPDATED 1715Z.
A BROAD UPPER TROF WILL REMAIN OVER THE REGION THROUGH MONDAY AND
THE AIRMASS WILL REMAIN UNSETTLED. AT LOW LEVELS...COLD CANADIAN AIR
WILL TRAP COLD AND MOIST CONDITIONS AT THE SURFACE. AS A
RESULT...SOME AREAS OF MVFR/IFR CONDS ARE EXPECTED DUE TO LOW CLOUDS
AND/OR FOG. LIGHT SNOW WILL CONTINUE BUT ACCUMULATIONS WILL
GENERALLY BE LOW.

&&

.PREV DISCUSSION...
/ISSUED 536 AM MST SUN JAN 9 2011/
TODAY THROUGH TUESDAY...SCATTERED LIGHT SNOW CONTINUES TO FALL
OVER NORTH CENTRAL MONTANA THIS MORNING. SNOWFALL WILL TAPER OFF
IN LOCATIONS CURRENTLY SEEING IT BY THE MIDDLE OF THE DAY. ONLY
MINOR ACCUMULATION OF NEW SNOW IS EXPECTED AT MOST LOCATIONS. THE
EXISTING WINTER WEATHER ADVISORY FOR PORTIONS OF NORTH CENTRAL
MONTANA HAS BEEN EXTENDED DUE TO PERSISTENCE OF SNOWFALL AND GUSTY
WINDS. MONDAY AND TUESDAY LOOK TO BE RELATIVELY QUIET WEATHER DAYS
WITH PARTLY CLOUDY SKIES AND CALMER WINDS. COLD AIR WILL CONTINUE
TO TAKE OVER THE REGION BUT SINCE SNOWFALL DID NOT THOROUGHLY COAT
THE GROUND...OVERNIGHT LOW TEMPERATURES MAY NOT BE QUITE AS COLD
AS ONCE THOUGHT. WITH BREEZY WINDS WIND CHILL VALUES WILL STILL BE
QUITE COLD OVER THE NEXT FEW DAYS.

TUESDAY NIGHT THROUGH SUNDAY...LONG-TERM PERIOD STILL LOOKING TO BE
A QUITE A FORECAST CHALLENGE AS COMPLEX SCENARIO OF WINTER
CONDITIONS IS EXPECTED OVER OUR REGION.  START OF THE PERIOD IS THE
ONLY EASY PART OF THE FORECAST...WITH WEAK RIDGING AND DRY
CONDITIONS TUES NIGHT UNTIL MIDDAY WED. FROM THAT POINT ON...REGION
WILL BE IMPACTED BY TWO DOMINATING FEATURES...THE DEEP AND VERY COLD
LONGWAVE TROF OVER WEST CENTRAL CANADA AND AN EXTENSIVE AND
NEAR-CONSTANT STREAM OF PACIFIC MOISTURE ACROSS THE NORTHERN
ROCKIES.  LATEST LONG-RANGE FORECAST MODELS STILL IN SYNC WITH
EARLIER MODEL RUNS IN BRINGING LEADING EDGE OF MOISTURE EAST OF THE
CONTINENTAL DIVIDE ON WED AFTN AND SPREADING IT EASTWARD WED NIGHT.
INITIAL SNOW ACTIVITY SHOULD BE LIGHT AS MORE ABUNDANT MOISTURE WILL
STILL BE IN WESTERN MT.

BUT BY THURS AFTN ARCTIC AIRMASS ASSOCIATED WITH THE LONGWAVE TROF
WILL BEGIN TO PUSH INTO THE HI-LINE AND PORTIONS OF CENTRAL
MT...WHILE 130 MPH JET STREAM CARRIES MILDER PACIFIC AIRMASS INTO
SOUTHWEST MT.  THIS WILL LEAD TO DEVELOPMENT OF A ZONE OF STRONG
TEMPERATURE GRADIENT ACROSS CENTRAL MT...WHERE ITS ENHANCED DYNAMICS
MAY LEAD TO PROLONGED HEAVY SNOW.  THE MAIN PROBLEM IS FIGURING
EXACTLY WHERE THE ZONE WILL SET UP.  EARLIER MODEL RUNS KEPT THE
ZONE CLOSER TO A BUTTE-BOZEMAN-JUDITH GAP CORRIDOR BUT CURRENT
SOLUTIONS DEPICT IT ROUGHLY FROM GLACIER NP TO AROUND GREAT
FALLS/HELENA THEN EAST TO JUDITH GAP FROM THURS THROUGH AT LEAST SUN
MORNING. WITH THE MENTIONED STEADY FLOW OF PACIFIC MOISTURE MOVING
ACROSS THE STATE DURING THE SAME PERIOD...LONG-DURATION WARNINGS
FOR HEAVY SNOW ARE LOOKING MORE LIKELY FOR CENTRAL AND NORTH CENTRAL
MT...WHILE SOUTHWEST MT MAY SEE PERIODS OF RAIN/SNOW MIX...FREEZING
RAIN...AND MODERATE SNOW...PROMPTING ADDITIONAL ADVISORIES/WARNINGS
THERE.  FINALLY...MODELS CONTINUE TO SHOW THE ARCTIC AIRMASS
SPREADING SOUTHWARD FROM THE US/CAN BORDER TO AROUND HELENA AND
LEWISTOWN OVER THE WEEKEND.  THIS WILL RESULT IN OVERNIGHT LOWS
DROPPING BACK INTO THE TEENS AND 20S BELOW ZERO FOR THE HI-LINE AND
CENTRAL COUNTIES WITH HIGH TEMPS ONLY REACHING THE SINGLE DIGITS
BELOW ZERO.
WARANAUSKAS

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF   8  -5  -1  -7 /  70  20  10  10
CTB   5  -8  -2 -11 /  60  20  10  10
HLN  11  -4   1 -10 /  90  30  10  10
BZN  13  -6   0 -11 /  40  20  10  10
WEY   9  -7   5 -25 /  40  30  20  10
DLN  11  -6   4  -9 /  30  20  10  10
HVR   9 -11  -2 -18 /  90  20  10  10
LWT   6  -3   4  -9 /  40  20  10  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 11 AM MST THIS MORNING NORTHERN
ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT.

WINTER WEATHER ADVISORY UNTIL 11 AM MST THIS MORNING BLAINE...
EASTERN GLACIER...EASTERN PONDERA...HILL...LIBERTY...TOOLE.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jan 9, 11:13 AM MST, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
1113 AM MST SUN JAN 9 2011

MTZ009>014-044>054-101200-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-
1113 AM MST SUN JAN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR THIS
AFTERNOON AND TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COMPLEX STORM SYSTEM WILL DEVELOP WEDNESDAY AFTERNOON THROUGH
SATURDAY...AS A STRONG TROUGH OVER WESTERN CANADA AND ABUNDANT
PACIFIC MOISTURE WILL COMBINE TO CREATE WIDESPREAD SNOW. FORECAST
MODELS ARE INDICATING THE POSSIBILITY OF AN AREA OF PROLONGED
HEAVY SNOW DEVELOPING OVER THE ROCKY MOUNTAIN FRONT AND PARTS OF
CENTRAL MONTANA...BUT EXACT LOCATION AND INTENSITY OF THIS
HEAVIER SNOW AREA IS STILL UNCERTAIN AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-015-055-101200-
BEAVERHEAD-MADISON-GALLATIN-
1113 AM MST SUN JAN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR THIS
AFTERNOON AND TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COMPLEX STORM SYSTEM WILL DEVELOP WEDNESDAY AFTERNOON THROUGH
SATURDAY...AS A STRONG TROUGH OVER WESTERN CANADA AND ABUNDANT
PACIFIC MOISTURE WILL COMBINE TO CREATE PERIODS OF SNOW...MIXED
RAIN AND SNOW...AND POSSIBLY FREEZING RAIN.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 9:00 PM MSTWinter Weather AdvisoryTFX14 hr

Nearby

Wind Chill Advisories in Montana, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.